Jelly legs worse than benzo belly?

Alright, this is not just jelly legs
« on: July 26, 2019, 09:22:11 pm »

[Buddie]

So I am between 2-3 months out of C/t rapid detox (had some overlap of drugs they gave in hospital)
As awful as it gets with a host of symptoms, but my most profound physical symptoms is beyond jelly legs.
My legs started out where I couldn’t lift them or walk at all, and they began contracting nonstop, the clenthcing was very large and you could totally see it happening….they did this for 6 weeks straight without EVER stopping even if I slept, which most of time I didn’t. They then started calming down a bit and have settled into a constant movement of muscles and twitching (both surface and deep)
They have still never stopped. When I walk (can walk from room to room and stand in shower) they just start getting worse.
So here I am, cannot walk on them to make them stronger and they cannot ever rest to heal. Because even when resting them….they are moving. It is an unbelievable, impossible situation.
Anyone relate?
Btw…I am a mom and was a competitive athlete until the last 10 months of all these meds. Not being active is hindering my recovery, and we all know that these drugs have destroyed life as we know it. But not being able to use my legs…is stopping me from everything

Twitching and jerking harmless?

Article about twitches and jerks
« on: May 03, 2018, 03:44:41 am »

[Buddie]

It seems potassium, magnesium and stay hydrated helps. I think this is well known hee but I link this article anyway. Twitches seems to by harmless despite they are annoying.

http://www.dailymail.co.uk/health/article-5684163/What-random-twitch-plagues-arms-eyes-dont-shut-eye.html

THIS TAPER FAILED

muscle twitching 14months out (or BFS?)
« on: February 12, 2018, 02:20:56 pm »

[Buddie]

hey guys, so 14months out, I do definitely feel much better in general. life goes on, and I do work travel etc.
but my muscle twitches are still there, and I think they got worse around 12months out. there are some good days, and some worse days, and anxiety makes it worse. all I’m reading it does point to BFS (benign fasciculation syndrome)
there is a BFS forum….but many of those people take…..guess….benzos lol.
I am wondering if anybody here in the 1+ year mark still has lots of twitching?

OCD rages out of control after brainwashed kook stops psych meds

Re: Summer Jumpers Support Group!
« Reply #30 on: June 08, 2017, 09:34:16 pm »

[Buddie]

Hi all,

I’m currently on 0.25MG of Klonopin and 25MG of trazodone for anxiety and OCD. I’ve cut down to the 0.25MG about 2 months ago and want to get off completely by the end of the summer and be symptom free!

I’m thinking of doing a cut to 0.125MG, holding that for a couple weeks, then either jumping entirely or cutting again down to 0.0625MG for a couple weeks, then jumping.

I’ve been on the klonopin for a total of 8 months.

Re: Summer Jumpers Support Group!
« Reply #31 on: June 08, 2017, 09:50:06 pm »

[Buddie]

Hi and welcome!
I made cuts in the same fashion that you did. You have dissolve tabs?
What are you doing with your trazodone? Are you cutting it or leaving it?
How have your OCD symptoms been? Mine are a bit revved up. I do a lot of repeating thoughts/sentences in my head until they “sound right”. Plus some weird twitching etc occasionally in public

Ashton tapers cause tongue twitching

twit

Did anyone have weird tongue symptoms?
« on: August 14, 2016, 01:45:29 am »

[Buddie]

I get this weird taste in my mouth, almost metallic or like perfume. I also get tongue twitches and like a feeling that I have something on my tongue, crawling or kind of like pop rocks or food is stuck there. Anyone else have this? The taper also gives me heartburn, so maybe it’s that as well?

What other symptoms did you guys feel?, the sensitivity to hear, red ears, nausea, and vision disturbance is driving me insane.

[…]

BENZO HANDS

I need to hear from people with hand issues, any kind
« on: August 06, 2016, 03:28:13 pm »

[Buddie]

I need help. The past few days have been torture. I feel like I’m back in acute. My anxiety is terrible. Mostly because of hand/finger issues. They’ve been twitching, buzzing, shaking. So have my forearms. I’ve been stressed as well lately as well. When I’m doing things it’s not as bad. When I’m sitting still it gets worse. The twitching in other body parts has lessened dramatically but not my hands. Please give me hope! I’m 7 months out and it should be this bad.
« Last Edit: August 06, 2016, 03:34:36 pm by [Buddie] »

Another Ashton failure: Nine months off benzos and jerking around like a fish out of water

Never a 100% window... Normal?
« on: June 10, 2016, 11:40:51 pm »

[Buddie]

I’m 9.25 months off and have yet to experience a 100% window. For me, a 100% window would be to sleep an adequate amount of hours and to NOT have any Hypnic jerks while trying to fall asleep. My best window to date was a night of 7 hours sleep, but still had a few little jerks going to sleep and a lot once I woke and tried sleeping again. Never a day without my worst symptom and feel like I may never be rid of them… Especially since I’m experiencing relentless jerks 75% of the time, maybe getting up to 4, sometimes 5 hours each night.

Anyway, I’m hoping I’m not alone in having never ending horrible symptoms… Without a single day off! Can anyone relate? Especially if you are as far out as me? Hopefully ill hear from those who were like me, but are now getting big windows!